# SDR CALA2025082007956

- Difficulty date: August 16, 2025
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N63899
- Make and model: Boeing 737924ER
- Aircraft serial: 62816
- Aircraft time: 27,392 hours, 10,218 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE COVER BRACKET ON FWD RIGHT DOOR IS LOOSE.   INSPECTED FWD RIGHT SLIDE COVER ATTACH POINTS, GIRT BAR CLIPS AND HOUSING SECURITY. NO DEFECTS NOTED OK FOR SERVICE.   INSPECTED FWD RIGHT SLIDE COVER ATTACH POINTS, GIRT BAR CLIPS AND HOUSING SECURITY. NO DEFECTS NOTED OK FOR SERVICE.
